# SDR ASAA2021120636822

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,733 hours, 10,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 11823
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 45,868 hours, 14,726 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. #NG-21EA-23228-1, #!1 PZTC HAS "THIS PACK - TCV" FAULT LOGGED. GROUNDED - YES. DUE TO HISTORY, REMOVED AND REPLACED LH PACK TEMP CONT VALVE V141, IAW B737-900 AMM 21-51-10-000/400-801, LEAK CHECKS GOOD. PERFORMED PZTC BITE IAW FIM 21-62 TASK 801, PASSES BITE, NO FAULTS. RAN BOTH PACKS 15-20MINS, NO LIGHTS ON RECALL. A/C OK FOR SERVICE. SYSTEM GROUND VERIFICATION SUCCESSFUL.
